Simple Search:

Modification of Pickands' dependence function for ordered bivariate extreme distribution.


Citation

Adam, Mohd. Bakri and Tawn, Jonathan A. (2011) Modification of Pickands' dependence function for ordered bivariate extreme distribution. Communications in Statistics: Theory and Methods, 40 (9). pp. 1687-1700. ISSN 0361-0926

Abstract / Synopsis

We study the characteristics of the Pickands' dependence function for bivariate extreme distribution for minima, BEVM, when considering the stochastics ordering of the two variables, X < Y. The existing Pickand's dependence function terminologies and theories are modified to suit the dependence functions of extreme minimum cases. The main result is the introduction of the restricted logistic dependence function, A RL, and the restricted exponential function, V RL(x, y).


Download File

[img]
Preview
PDF (Abstract)
Modification of Pickands.pdf

Download (84kB) | Preview
Official URL: http://www.tandf.co.uk/

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: 10.1080/03610921003637462
Publisher: Taylor&Francis
Keywords: Bivariate extreme; Pickands dependence function; Stochastics ordering.
Depositing User: Nur Farahin Ramli
Date Deposited: 28 Aug 2013 11:16
Last Modified: 02 Oct 2015 16:09
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1080/03610921003637462
URI: http://psasir.upm.edu.my/id/eprint/24836
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item